Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2003, Volume 135, Number 3, Pages 504–514 (Mi tmf206)  

Multipole Pseudopotential Method for Some Problems in Quantum Scattering

Yu. V. Zasorin

Voronezh State University

Abstract: We construct a multipole pseudopotential that allows reconstructing the wave function in some problems in quantum scattering theory that are described by a nonlinear wave equation with a potential of compact support and a nonlocal boundary condition given in terms of the scattering amplitude. We establish that the structure of the wave function is completely defined by the scattering amplitude and is independent of the choice of the potential.

Keywords: multipole pseudopotential, partial scattering amplitude

DOI: https://doi.org/10.4213/tmf206

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 135:3, 872–880

Bibliographic databases:

Received: 13.06.2002

Citation: Yu. V. Zasorin, “Multipole Pseudopotential Method for Some Problems in Quantum Scattering”, TMF, 135:3 (2003), 504–514; Theoret. and Math. Phys., 135:3 (2003), 872–880

Citation in format AMSBIB
\Bibitem{Zas03}
\by Yu.~V.~Zasorin
\paper Multipole Pseudopotential Method for Some Problems in Quantum Scattering
\jour TMF
\yr 2003
\vol 135
\issue 3
\pages 504--514
\mathnet{http://mi.mathnet.ru/tmf206}
\crossref{https://doi.org/10.4213/tmf206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1984453}
\zmath{https://zbmath.org/?q=an:1178.81274}
\elib{https://elibrary.ru/item.asp?id=13445027}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 135
\issue 3
\pages 872--880
\crossref{https://doi.org/10.1023/A:1024039222524}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184367300011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf206
  • https://doi.org/10.4213/tmf206
  • http://mi.mathnet.ru/eng/tmf/v135/i3/p504

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:341
    Full text:162
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021